# SDR VNAA202005209998

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180343
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FS347.27 CORRODED AT PAX DOOR WHEEL SUPPORT MOUNT AREA, FORMER PN:601R318034-3. REPAIRED IAW  REO CL600-2C10-52-L06437 DATED 4/23/20.
